MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO

VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Coronary obstruction/occlusion (4871)
Date of Event 10/01/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4871 - coronary obstruction/occlusion - event of arterial clots reported from extend post market study.Impact code: 4648 - insufficient information - patient outcome ongoing / unresolved still treating.Device problem code : 3190 - insufficient information - no device deficiency has been communicated.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4 year similar event review thoraflex hybrid sales (b)(6) 2021 -(b)(6) 2024 vs occlusion/ thromobosis > artery events jan 21 - jan 25 gave an (b)(4).Actions will be taken on this trend.4111 - communication interview: additional information.3331 - analysis of production records: full batch review will be performed.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation-investigation is ongoing and results are not yet available.Investigation conclusion: 11 - conclusion not yet available -a conclusion has yet to be established as the investigation is incomplete.
 
Event or Problem Description
Implant date : (b)(6) 2023.Event was reported from extend post market study (b)(6)) as arterial clots.
 
Additional Manufacturer Narrative
Clinical code: 4871 - coronary obstruction/occlusion - event of arterial clots reported from extend post market study.Impact code: 1802 - death: the site confirmed on (b)(6) 2025, the patient died due to septic shock.Device problem code: 2993 - adverse event without identified device or use problem - the site reported data indicates no device defects before use and no issues during device implant.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4 year similar event review thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2024 vs occlusion/ thrombosis > artery events (b)(6) 2021 - (b)(6) 2025 gave an occurrence rate of (b)(4).Actions will be taken on this trend.4111 - communication interview: additional information was receive from the site confirmed the below: · the ae changed from arterial clots to deep vein thrombosis.· the site reported data indicates no events related to patients artery damage during implant.· there was no calcification in the artery.· the site reported data indicates no device defects before use.· the patient medical history confirmed atrial fibrillation · the patient died due to septic shock.· the patient had an aneurysm of popliteal artery prior to implant of thoraflex hybrid.Additionally page 41 also confirmed post operative "right superficial femoral artery occlusion" onset 04oct2023, requiring anticoagulant therapy (remained unresolved at time of death).· indicates distal seal was obtained at the end of procedure however, the attached medical notes indicated ct findings (from (b)(6)2023) as ".Unclear if this is type 2 retrograde from the left subclavian artery or a type 1 from an unsealed end of graft, however, maximal axial dimension of the aneurysm itself was unchanged at 74, compared to 70mm previously." confirming site were aware.· confirms cause of death was septic shock, also further confirms sequence of events and preliminary cod (cause of death) as septic shock.3331 - analysis of production records: comprehensive batch review was performed, no issues identified during manufacturing process.Device was manufactured to specification.No causal link between the device and event was identified.4117 - device not returned: device remains implanted.4112 - analysis of information provided by user/third party: scan review was performed (b)(6) 2025, this review concluded: · a thoraflex hybrid device was implanted to treat an aneurysm of the distal arch and proximal descending aorta.The device was implanted with a suture collar attachment site in zone 0/1.The stented section of the thoraflex hybrid device is not obtaining a distal seal and is located within the aneurysm sac.A single branch has been used to reconstruct the bct and lcca, with the lsa being over stented but remaining patent due to retrograde perfusion.· the thoracoabdominal aorta is ectatic, with a notable region of thrombus at the level of the sma.There is an indwelling evar device, which is fully patent.Distally, the right superficial femoral and popliteal arteries are occluded, as is the left popliteal artery.It is unclear if this condition was present pre implant of the thoraflex hybrid device.· assessment of the imaging confirms the thoraflex hybrid device is performing as intended, albeit a distal seal is not achieved however as this case is part of the extend study, future distal extension is anticipated.This event is therefore likely to be procedure related.Investigation findings: 213 - no device problem found: comprehensive batch review was performed, no issues identified during manufacturing process.Device was manufactured to specification.No causal link between the device and event was identified.The site reported data indicates no device defects before use and no issues during device implant.Investigation conclusion: 4311 - adverse event related to procedure: the root cause of this investigation was determined to be procedure related.This is due to the a scan review performed by sme (subject matter expert) which confirmed that this event is likely to be procedure related.4323 - device problem excluded: comprehensive batch review was performed, no issues identified during manufacturing process.Device was manufactured to specification.No causal link between the device and event was identified.The site reported data indicates no device defects before use and no issues during device implant.
 
Event or Problem Description
Implant date: (b)(6) 2023.Event was reported from extend post market study (b)(4) as arterial clots.Additional information was received on 10th mar 2025: the ae (adverse event) changed from arterial clots to deep vein thrombosis.This report is being submitted as follow up # 1 for manufacturing report 9612515-2025-00015 to provide event closure information for tag0141.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key21383080
Report Number9612515-2025-00015
Device Sequence Number15550512
Product Code QSK
UDI-Device Identifier05037881027067
UDI-Public05037881027067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA3038X150A
Device Lot Number25172943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2025
Supplement Date Received by Manufacturer01/25/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale